NCT
26,383 members10,629 posts

Why do I have heavy bleeding a few days after sex?

Hi, new to this...

Currently on the combined pill but have tried many other types of contraception before. I always get heavy bleeding a few days after intercourse (similar to a period). Although, when using a condom this does not appear. I believe there must be some strange reaction to semen.

Has any one experienced this? I have got everything checked out and everything it comes back as normal. Every test under the sun, smear, internal examination, hormones, STDs and ultrasounds.

Only thing that prevents the bleeding after intercourse is Norethisterone or having silver nitrate on my cervix but both not long term solutions.

Has anyone experienced anything similar? Any solutions? I would be so greatful!

2 Replies
oldestnewest

I know that sperm can make your cervix thinner so might be the bit of blood on the cervix?

Reply

Thansk Georgina. It could be that, hopefully can find someone going through the same issues to see what solutions there are!

Reply

You may also like...